Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is it because of the side effects of the tablets I am taking that I have erectile dysfunction ?

i am taking lustral 50(sertraline),anafranil SR 75(clomipramine hydrochloride ) and dogmatil 200(sulpiride) as well as pariet (rabeprazole)for about 2 years,does these drugs causes erectile dysfuntion and if i stop taking them may i return back to normal erection
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The Lustral 50 and Anafranil SR 75 is causing erectile dysfunction most probably as if higher dose is taken it can cause this problem. You cannot stop them on your own. You need to explain this problem to your Doctor who prescribed this and he/she will get it changed or dose adjusted. Your erection should return to normal after that. Better to get your blood sugar tested for Diabetes also.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor